# SDR SWAA2025080790235

- Difficulty date: July 10, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 57,027 hours, 34,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FCB BS440 LBL25 WL155.   REMOVED AND REPLACED ANGLE AT FCB BS440 LBL 25 WL 155 IAW SRM 51-40-02 AND DWG 143A7505 REV:-.
